| Model Number |
VOCSN, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device needed service.Upon evaluation of the device, ventec observed that it was device was delivering low fio2 (fraction of inspired oxygen).There were no reports of patient use associated with the reported issue.
Additional Manufacturer Narrative
H6: the device was further evaluated by ventec, where the reported issue of it delivering low fio2 (fraction of inspired oxygen) was confirmed.Ventec replaced the metering valve to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined the cause of the reported issue to be the metering valve.